MathSciNet Relay Station
MathSciNet bibliographic data
MR641521 (83a:51018) 51E15 (05B25 51E05)
Mason, J. R. M. On the maximum sizes of certain $(k,\,n)$-arcs in finite projective geometries. Math. Proc. Cambridge Philos. Soc. 91 (1982), no. 2, 153–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement